# SDR SWAA2025123054297

- Difficulty date: December 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED WITH BATTERY PACK M1669 INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK M1669.  PREFORMED A SATISFACTORY OPS TEST OF NEW BATTERY PACK IAW AMM 33-51-06-960-805.  OPS TESTED GOOD.
